# SDR FDEA201301160107

- Difficulty date: January 16, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,146 hours, 23,073 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 345  BL 0 - LBL 25, FLOORBEAM UPPER TEE LOWER SURFACE CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL III, SHEET 4.  REPAIRED FLOORBEAM IAW SRM 53-00-51, FIG 201, DETAIL I, SHEET 4, REPAIR 3.   MAJOR REPAIR.
